MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INVICTUS; TAP, BONE

ALPHATEC SPINE, INC. INVICTUS; TAP, BONE
Model Number 17109-055;17109-045
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have not returned.No evaluation is possible at this time.Upon the receipt of additional information and/or the product in question, a follow-up report will be submitted.
 
Event or Problem Description
The distal end of both taps broke off inside the patient's bone.The patient had a very sclerotic bone.The surgeon was able to retrieve both broken pieces.

Brand Name
INVICTUS
Common Device Name
TAP, BONE
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key14741293
Report Number2027467-2022-00043
Device Sequence Number12196431
Product Code HWX
UDI-Device Identifier00190376192055
UDI-Public(01)00190376192079;(01)00190376192055
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number17109-055;17109-045
Device Catalogue Number17109-055;17109-045
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date06/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale